# SDR SWAA2021122033635

- Difficulty date: October 26, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FRONT SPAR BOOST PUMP 2 FWD UPPER BONDING STRAP SURROUNDING STRUCTURE CORRODED.   REMOVED BONDING STRAP IAW SRM 51-40-02-0G-0.  INSTALLED EWIS PROTECTION IAW AMM 20-60-07-913-801.  DISCONNECT CONNECTOR (D00076) AND CAPPED IAW AMM 28-22-41-000-801. REMOVED ANGLE AT RT WING ABOVE BOOST PUMP IAW SRM 51-40-02-0G-0, INSTALLED RT WING I/B FROM SPAR BOOST PUMP FWD UPPER ANGLE IAW SRM 57-20-10-1A-3 STEP 2.C. INSTALLED BONDING STRAP IAW AMM 20-50-11-910-80.
